Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 354, NWS Albuquerque, NM

October 1, 2021De Baca County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Oct 1, 2021, 3:02 PM MDT for De Baca County, New Mexico. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 1, 2021, 3:02 PM MDT (21:02 UTC)
Expired
Oct 1, 2021, 3:45 PM MDT
In force
43 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County De Baca County, NM

The radar

The Cannon AFB radar (KFDX), 72 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.0 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2021-10-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 41 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2021-10-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
41 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
841 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

411 
WUUS55 KABQ 012102
SVRABQ
NMC011-012145-
/O.NEW.KABQ.SV.W.0354.211001T2102Z-211001T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
302 PM MDT Fri Oct 1 2021

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Southeastern De Baca County in east central New Mexico...

* Until 345 PM MDT.

* At 302 PM MDT, a severe thunderstorm was located 12 miles southwest
  of Fort Sumner, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  southeastern De Baca County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3430 10448 3446 10441 3439 10399 3409 10413
TIME...MOT...LOC 2102Z 284DEG 17KT 3431 10432 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

12
2 follow-up statements
667 
WWUS55 KABQ 012116
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
316 PM MDT Fri Oct 1 2021

NMC011-012145-
/O.CON.KABQ.SV.W.0354.000000T0000Z-211001T2145Z/
De Baca-
316 PM MDT Fri Oct 1 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR SOUTHEASTERN DE BACA COUNTY...

At 316 PM MDT, a severe thunderstorm was located 12 miles south of
Fort Sumner, moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southeastern De Baca County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3429 10438 3443 10433 3439 10399 3409 10413
TIME...MOT...LOC 2116Z 284DEG 17KT 3429 10424 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

34
298 
WWUS55 KABQ 012131
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
331 PM MDT Fri Oct 1 2021

NMC011-012145-
/O.CON.KABQ.SV.W.0354.000000T0000Z-211001T2145Z/
De Baca-
331 PM MDT Fri Oct 1 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR EAST CENTRAL DE BACA COUNTY...

At 331 PM MDT, a severe thunderstorm was located 11 miles south of
Fort Sumner, moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of east
central De Baca County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3427 10425 3442 10424 3439 10399 3422 10407
TIME...MOT...LOC 2131Z 261DEG 15KT 3433 10417 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

34

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 1, 11:59 AM MDT, 3 hours 3 minutes earlier.

Area forecast discussion, Oct 1, 11:59 AM MDT, 3 hours 3 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1159 AM MDT Fri Oct 1 2021

.AVIATION...
18Z TAF CYCLE
A large area of rain continues to move across northeast NM late this
morning. Areas of MVFR cigs/vsbys are expected with this batch of
rain through the early afternoon. Meanwhile, additional showers and
thunderstorms are developing across portions of central NM. These
storms are developing in an area of enhanced instability and will
continue to shift east-northeast through the afternoon. Additional
storms are expected to form west of KROW, before potentially
impacting KROW this afternoon as well. Brief excursions into MVFR
will be possible with these storms. Most precipitation should wane
around sunset. Mt obscurations are likely, especially across the
Sangre de Cristo Mountains. It's possible that patchy fog could
develop overnight, but confidence is low on where the best chances
would be. Low stratus may also return across portions of eastern NM.

34

&&

.PREV DISCUSSION...317 AM MDT Fri Oct 1 2021...
.SYNOPSIS...
A slow moving storm system will continue to bring scattered showers
and thunderstorms to much of central and especially eastern areas
today. The recent widespread rains along with partially clearing
skies will result in patchy fog Saturday morning. Dry weather with
temperatures near average for early October will result in favorable
weather for outdoor activities over the weekend and into early next
week.

&&

.DISCUSSION...
.SHORT TERM...(TODAY THROUGH SATURDAY)...
The upper low was over Gallup at 00Z, per the latest upper air
analysis, near 573dam at 500mb and progressing slowly eastward as
seen in the latest water vapor satellite imagery. Yesterday
evening's round of rain is still moving north across northern NM,
while another round is developing across southern NM and is forecast
to move north this morning across our eastern plains and highlands
by the latest HRRR and HREF. So, expect a wet day across eastern NM
with some improvement across western portions of our area as the
upper low continues eastward into eastern NM. Later this afternoon
after some destabilization due to daytime heating, a round of showers
with isolated thunder is forecast across central and western NM and
will favor the high terrain. Snow levels are generally high around
12K ft., but may lower in heavy precipitation to 11K ft or so. We're
still anticipating some white peaks across the northern mountains
with the potential for 6-12" above 12K ft in the Sangre De Cristo
Mountains. Otherwise, today will be relatively cold with highs
forecast 10-20 degrees below normal thanks to rain-cooing and cloud
cover.

The upper low will pull northeast out of the state overnight and
precipitation will diminish. Clouds will at least partially clear-
out and radiational cooling will combine with wet surfaces and
saturated grounds to produce areas of low stratus/fog. For now, have
introduced a mention of patchy fog to much of the Rio Grande Valley
for late tonight into Saturday morning, which will include the
Albuquerque Balloon Fiesta. Fog could become dense and present
hazardous driving conditions Saturday morning across central NM.
Weak ridging aloft will follow the departing upper low on Saturday,
but sufficient moisture will remain for late day build-ups across
the northern mountains. Otherwise, expect Saturday to be warmer,
although with highs still 5-10 degrees below normal.

LONG TERM...(SATURDAY NIGHT THROUGH THURSDAY)...
Latest weather prediction models now picking up on a weak upper-
level trough dropping southward through UT Saturday night. As is
often the cast with most subtle features, model agreement is hard to
come by as to how this trough evolves. GFS develops the feature into
a closed low over far northeast AZ Sunday while the ECMWF is weaker
and farther east near the Four Corners. Sensible weather differences
would apply to northern NM with the ECMWF forecast resulting in at
least isolated showers for the northern quarter of the state while
the GFS solution keeps things dry. Given the recent wet conditions of
late, sided more in line with the ECMWF. It likely won't take much
forcing to get at least isolated afternoon convection going with
daytime heating.

GFS coming in line with a more robust closed low moving ashore over
southern CA Tuesday. This feature is forecast to tap monsoon
moisture from northern Mexico and bring showers and thunderstorms
to western and central portions of the state Tuesday afternoon
through Wednesday. It's still a relatively long way out but
Wednesday morning could be of concern with showers and possibly
thunderstorms in the middle Rio Grande valley/north valley of ABQ.
It's worth noting that the ABQ box set up is possible Tuesday
morning. Brisk southwest flow aloft moves overhead Thursday and
Friday for dry but potentially breezy afternoons.

GFS/ECMWF/NBM agree that breezy weather may continue into next
weekend with a relatively deep closed low forecast to slide south
through CA Saturday and moving east through AZ on Sunday.

11/33

&&

.FIRE WEATHER...
A fairly widespread wetting precipitation event will persist today,
although the focus will shift to the eastern half of the area. A
warming/drying trend will begin Saturday under the influence of a
strengthening ridge and will continue into Monday with daytime
temperatures creeping back up closer to normal. Moisture will trend
back up Tuesday in advance of a weak Pacific low, forecast to move
across the region Tuesday night through Wednesday bringing a round
of wetting precipitation to western and central portions of our
area. Winds and temperatures will trend up toward the end of next
week as a more potent Pacific trough approaches from over
California.

11

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Oct 1, 3:25 AM MDT, 11 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
325 AM MDT Fri Oct 1 2021

NMZ201>241-021030-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
325 AM MDT Fri Oct 1 2021

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Scattered showers with isolated thunderstorms will continue in
northern and especially eastern New Mexico today. Brief heavy
downpours, small hail, and dangerous cloud-to-ground lightning will
accompany any thunderstorms. Patchy fog is also possible Saturday
morning, limiting visibility in some areas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Another storm system is forecast to bring chances for showers and
thunderstorms to western and central New Mexico Tuesday afternoon
through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any flooding
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637.

33

In the hours before

Special weather statement, Oct 1, 1:31 PM MDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
131 PM MDT Fri Oct 1 2021

NMZ238-240-012000-
Chaves County Plains-Southwest Chaves County-
131 PM MDT Fri Oct 1 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN CHAVES
COUNTY THROUGH 200 PM MDT...

At 131 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles northeast of Dunken, or 19 miles northwest of Hope, moving east
at 25 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southwestern Chaves
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3293 10510 3310 10505 3306 10464 3296 10467
      3296 10484 3284 10485
TIME...MOT...LOC 1931Z 284DEG 20KT 3300 10499

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

40
Special weather statement, Oct 1, 1:34 PM MDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
134 PM MDT Fri Oct 1 2021

NMZ237-012000-
De Baca County-
134 PM MDT Fri Oct 1 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WEST CENTRAL DE BACA
COUNTY THROUGH 200 PM MDT...

At 133 PM MDT, Doppler radar was tracking a strong thunderstorm near
Yeso, or 25 miles west of Fort Sumner, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Yeso.

This includes Highway 60 between Mile Markers 297 and 318.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3439 10479 3457 10474 3453 10438 3425 10447
TIME...MOT...LOC 1933Z 284DEG 18KT 3446 10468

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

40
Special weather statement, Oct 1, 2:00 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
200 PM MDT Fri Oct 1 2021

NMZ237-012030-
De Baca County-
200 PM MDT Fri Oct 1 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL DE BACA
COUNTY THROUGH 230 PM MDT...

At 200 PM MDT, Doppler radar was tracking a strong thunderstorm over
Yeso, or 22 miles west of Fort Sumner, moving southeast at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Yeso.

This includes Highway 60 between Mile Markers 300 and 322.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3439 10475 3455 10468 3452 10430 3422 10445
TIME...MOT...LOC 2000Z 306DEG 11KT 3443 10462

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

12
Special weather statement, Oct 1, 2:02 PM MDT, 1 hour before
Special Weather Statement
National Weather Service Albuquerque NM
202 PM MDT Fri Oct 1 2021

NMZ238-240-012030-
Chaves County Plains-Southwest Chaves County-
202 PM MDT Fri Oct 1 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WEST CENTRAL CHAVES
COUNTY THROUGH 230 PM MDT...

At 202 PM MDT, Doppler radar was tracking a strong thunderstorm 19
miles northwest of Hope, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of west central Chaves
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3312 10499 3314 10493 3314 10491 3315 10490
      3324 10462 3296 10455 3296 10484 3295 10484
      3295 10494
TIME...MOT...LOC 2002Z 257DEG 19KT 3306 10489

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

12
Special weather statement, Oct 1, 2:32 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
232 PM MDT Fri Oct 1 2021

NMZ238-012100-
Chaves County Plains-
232 PM MDT Fri Oct 1 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL CHAVES
COUNTY THROUGH 300 PM MDT...

At 232 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Hope, moving southeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of central Chaves
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3301 10486 3311 10472 3296 10452 3296 10484
TIME...MOT...LOC 2032Z 317DEG 23KT 3297 10473

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

12
Special weather statement, Oct 1, 2:44 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
244 PM MDT Fri Oct 1 2021

NMZ237-012115-
De Baca County-
244 PM MDT Fri Oct 1 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL DE BACA
COUNTY THROUGH 315 PM MDT...

At 244 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles southeast of Yeso, or 14 miles southwest of Fort Sumner, moving
southeast at 20 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of central De Baca
County.

This includes Highway 60 between Mile Markers 314 and 317.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3431 10456 3448 10448 3442 10412 3408 10426
TIME...MOT...LOC 2044Z 302DEG 19KT 3433 10443

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

12

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 12:37 PM MDTSpecial Weather StatementABQDe Baca23 min
Oct 1, 12:49 PM MDTSpecial Weather StatementABQGuadalupe26 min
Oct 1, 12:52 PM MDTSpecial Weather StatementABQQuay23 min
Oct 1, 12:59 PM MDTSpecial Weather StatementABQDe Baca31 min
Oct 1, 1:14 PM MDTSpecial Weather StatementABQQuay31 min
Oct 1, 1:17 PM MDTSpecial Weather StatementABQChaves28 min
Oct 1, 1:31 PM MDTSpecial Weather StatementABQ29 min
Oct 1, 1:34 PM MDTSpecial Weather StatementABQDe Baca26 min
Oct 1, 1:35 PM MDTAreal Flood AdvisoryABQSocorro115 min
Oct 1, 2:00 PM MDTSpecial Weather StatementABQDe Baca30 min
Oct 1, 2:02 PM MDTSpecial Weather StatementABQChaves28 min
Oct 1, 2:32 PM MDTSpecial Weather StatementABQChaves28 min
Oct 1, 2:35 PM MDTSevere Thunderstorm WarningABQChaves25 min
Oct 1, 2:44 PM MDTSpecial Weather StatementABQDe Baca31 min
Oct 1, 3:40 PM MDTSpecial Weather StatementABQRoosevelt35 min
Oct 1, 3:44 PM MDTSevere Thunderstorm WarningABQCurry, De Baca, Roosevelt46 min
Oct 1, 5:29 PM MDTAreal Flood AdvisoryABQCurry, Roosevelt2 hr

Nearby

Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.